Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 30, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2011, 6:05 AM CDT for Carroll County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 6:05 AM CDT (11:05 UTC)
- Expired
- Mar 26, 2011, 6:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Carroll County, AR
The radar
The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 6:10 AM CDT | HAIL 1 | 1 Sw Grandview, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989
WUUS54 KTSA 261105
SVRTSA
ARC015-261145-
/O.NEW.KTSA.SV.W.0030.110326T1105Z-110326T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
605 AM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 645 AM CDT
* AT 600 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUREKA
SPRINGS...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GRANDVIEW...BERRYVILLE...URBANETTE AND OAK GROVE.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3630 9367 3631 9371 3645 9381 3650 9370
3650 9330 3649 9329 3645 9329
TIME...MOT...LOC 1105Z 241DEG 35KT 3642 9365
$$2 follow-up statements
287
WWUS54 KTSA 261125
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
625 AM CDT SAT MAR 26 2011
ARC015-261145-
/O.CON.KTSA.SV.W.0030.000000T0000Z-110326T1145Z/
CARROLL AR-
625 AM CDT SAT MAR 26 2011
...SEVERE THUNDERSTORM WARNING CONTINUES...
AT 622 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAK GROVE...
MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
NORTHEASTERN CARROLL COUNTY.
LAT...LON 3635 9355 3650 9361 3650 9330 3649 9329
3645 9329
TIME...MOT...LOC 1125Z 252DEG 39KT 3645 9345
$$046
WWUS54 KTSA 261145
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
645 AM CDT SAT MAR 26 2011
ARC015-261155-
/O.EXP.KTSA.SV.W.0030.000000T0000Z-110326T1145Z/
CARROLL AR-
645 AM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY
EXPIRES AT 645 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3635 9355 3650 9361 3650 9330 3649 9329
3645 9329
TIME...MOT...LOC 1125Z 252DEG 39KT 3645 9345
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:45 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 26, 3:45 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT SAT MAR 26 2011
.DISCUSSION...
DISCRETE CONVECTION (SEVERAL CELLS DISPLAYED DEVIANT MOTION AND
ANTI-CYCLONIC ROTATION) THAT DEVELOPED WELL N OF THE WARM FRONT
CONTINUES TO SHIFT E OF THE FORECAST AREA EARLY THIS MORNING. SLY
LOW-LEVEL JET ACROSS MUCH OF OK SHOULD GRADUALLY STRENGTHEN OVER
THE NEXT FEW HOURS...AND WILL LIKELY SEE ADDITIONAL ELEVATED
STORMS DEVELOP ACROSS NE OK. SOME OF THE STRONGER STORMS MAY
PRODUCE SMALL HAIL...BUT SIGNIFICANT SEVERE WEATHER IS NOT
EXPECTED. THIS ACTIVITY WILL SHIFT E INTO NW AR/SW MO DURING THE
MORNING AS THE LOW-LEVEL JET TRANSLATES E.
PRECIPITATION/CLOUD COVER AND NELY/NRLY SFC FLOW WILL KEEP TEMPS
DOWN ACROSS MUCH OF THE AREA WITH HIGHS ONLY IN THE MID 40S TO
AROUND 50 FOR MUCH OF NE OK/NW AR. WARM FRONT SHOULD LIFT INTO SERN
OK...WHICH WILL ALLOW TEMPS TO BOUNCE BACK INTO THE 70S. NEEDLESS TO
SAY...A VERY TIGHT TEMPERATURE GRADIENT WILL SET UP SOMEWHERE ACROSS
THE SRN PARTS OF THE FORECAST AREA.
CHILLY CONDITIONS TONIGHT AS LOW-LEVEL CAA PERSISTS THROUGH THE
NIGHT. CLOUD COVER IS IN QUESTION...BUT SOME LOCATIONS ACROSS NE
OK/NW AR MAY DIP TO NEAR OR JUST BELOW FREEZING BY SUNDAY MORNING.
HAVE DECIDED TO ISSUE A FREEZE WATCH AS A HEADS UP...AND LET DAY
SHIFT TAKE ANOTHER LOOK. COOL BUT DRY WEATHER WILL PERSIST INTO
SUNDAY...WITH ANOTHER CHILLY NIGHT FOR SUNDAY NIGHT.
NEXT UPPER SYSTEM WILL IMPACT THE CNTRL/SRN PLAINS BY MONDAY NIGHT
INTO TUESDAY. HIGHEST POPS WARRANTED ACROSS THE NRN
REGIONS...ALTHOUGH HEAVIEST RAINFALL MAY REMAIN JUST N OF US INTO
SRN KS.
GFS/ECMWF AT ODDS WITH TIMING/STRENGTH OF NEXT SYSTEM FOR
THURSDAY...WITH THE GFS A BIT STRONGER AND WETTER THAN THE ECMWF.
SPLIT THE DIFFERENCE FOR NOW...AND MAINTAIN LOW CHANCE POPS MAINLY
WEDNESDAY NIGHT INTO THURSDAY.
RISING MID-LEVEL HEIGHTS AND SWLY LOW-LEVEL FLOW WILL BRING A STRONG
WARMUP FOR LATE IN THE WEEK AND INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 48 31 52 36 / 60 0 10 10
FSM 57 37 58 39 / 60 10 10 10
MLC 60 36 57 37 / 50 0 0 10
BVO 46 31 50 34 / 80 0 10 10
FYV 51 31 52 32 / 80 10 10 10
BYV 46 30 49 31 / 90 10 10 10
MKO 51 32 53 37 / 60 0 10 10
MIO 45 30 49 32 / 90 0 10 10
F10 51 33 54 37 / 50 0 10 10
HHW 73 39 60 42 / 20 0 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ067-OKZ068-OKZ069.
AR...FREEZE WATCH FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
&&
SHORT TERM...21
LONG TERM....18Hazardous weather outlook, Mar 26, 5:21 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
521 AM CDT SAT MAR 26 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT SAT MAR 26 2011
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...FAR NORTHEAST OKLAHOMA AND THE NORTHWEST CORNER
OF ARKANSAS.
ONSET...THIS MORNING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...LOCATIONS THAT DID NOT RECEIVE RAIN OVERNIGHT OR THIS
MORNING...PARTICULARLY AREAS SOUTH OF INTERSTATE 40
IN SOUTHEAST OKLAHOMA.
ONSET...NOON.
DISCUSSION...
SHOWERS AND ELEVATED THUNDERSTORMS WILL BE COMMON THIS MORNING
OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THUNDERSTORMS
WILL BE MOST NUMEROUS IN THE FAR NORTHEAST CORNER OF OKLAHOMA
AND BENTON AND CARROLL COUNTIES IN ARKANSAS. A FEW THUNDERSTORMS
MAY PRODUCE QUARTER SIZE HAIL...MAINLY BEFORE 7 AM THIS MORNING.
THE WARM FRONT AND DRYLINE MAY BRIEFLY CROSS THE RED RIVER
INTO CHOCTAW AND PUSHMATAHA COUNTIES AROUND MID-DAY TODAY.
SHOULD THAT OCCUR A LIMITED FIRE RISK WILL RESULT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
AN UPPER WAVE WILL CROSS THE ROCKIES LATE MONDAY AND MOVE
INTO THE CENTRAL PLAINS TUESDAY. DEVELOPING LOW PRESSURE
TUESDAY WILL GENERATE WINDY CONDITIONS ALONG WITH A GOOD
CHANCE FOR THUNDERSTORMS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 26, 4:03 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
403 AM CDT SAT MAR 26 2011
OKZ062-063-260945-
DELAWARE OK-MAYES OK-
403 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE AND NORTHEASTERN MAYES
AT 403 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
STRANG...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...CHLOETA...ZENA...GROVE...
SALINA...SPAVINAW...STRANG...PENSACOLA...LANGLEY AND DISNEY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3667 9474 3639 9459 3623 9517 3644 9525
3652 9506 3652 9502 3654 9502
TIME...MOT...LOC 0903Z 246DEG 36KT 3637 9510Special weather statement, Mar 26, 4:11 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
411 AM CDT SAT MAR 26 2011
ARZ010-011-261000-
MADISON AR-WASHINGTON AR-
411 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN WASHINGTON AND NORTHERN MADISON
AT 411 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WEST FORK...
MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HICKS...HARMONY...GEORGETOWN...WALNUT GROVE...
TUTTLE...MAYFIELD...HUNTSVILLE...AURORA...WESLEY...KINGSTON...
HINDSVILLE...FORUM...JAPTON...MARBLE...ALABAM...CLIFTY...
FAYETTEVILLE...WEST FORK...ELKINS...BRENTWOOD...WOOLSEY...ARNETT...
DURHAM...SULPHUR CITY...BLACK OAK...GREENLAND AND GOSHEN.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3629 9373 3606 9348 3581 9420 3602 9429
TIME...MOT...LOC 0911Z 241DEG 35KT 3594 9417Special weather statement, Mar 26, 4:33 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT SAT MAR 26 2011
OKZ057-058-063-261015-
CRAIG OK-DELAWARE OK-OTTAWA OK-
433 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA
AT 433 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
VINITA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...BERNICE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA AND VINITA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9463 3670 9463 3651 9513 3652 9517
3666 9529
TIME...MOT...LOC 0933Z 237DEG 42KT 3658 9515Special weather statement, Mar 26, 4:41 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 AM CDT SAT MAR 26 2011
ARZ001-OKZ063-261030-
BENTON AR-DELAWARE OK-
441 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
DELAWARE
AT 442 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
JAY...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...COLCORD...ZENA...SULPHUR
SPRINGS...MAYSVILLE...GRAVETTE AND HIWASSE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3653 9462 3650 9461 3650 9427 3648 9423
3625 9472 3650 9493 3668 9463 3667 9461
TIME...MOT...LOC 0942Z 239DEG 37KT 3637 9475Special weather statement, Mar 26, 5:31 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 AM CDT SAT MAR 26 2011
ARZ002-011-261115-
CARROLL AR-MADISON AR-
531 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND NORTHERN MADISON
AT 532 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF ROCKHOUSE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ALPENA...OAK GROVE...DENVER...
BERRYVILLE...GREEN FOREST...METALTON...RUDD...CONNOR...CARROLLTON...
CABANAL...RULE...COIN...URBANETTE AND ROCKHOUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3615 9361 3631 9372 3650 9347 3650 9330
3649 9329 3623 9329
TIME...MOT...LOC 1032Z 241DEG 35KT 3626 9359Local storm report, Mar 26, 6:05 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
605 AM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL BERRYVILLE 36.36N 93.57W
03/26/2011 E1.00 INCH CARROLL AR TRAINED SPOTTER
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 12:01 AM CDT | Special Weather Statement | TSA | Madison | 29 min |
| Mar 26, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Crawford | 43 min |
| Mar 26, 1:17 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 43 min |
| Mar 26, 1:58 AM CDT | Special Weather Statement | TSA | Crawford | 32 min |
| Mar 26, 2:28 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 47 min |
| Mar 26, 3:23 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 29 min |
| Mar 26, 3:40 AM CDT | Freeze Watch | TSA | Benton, Carroll, Madison, Washington | 17 hr |
| Mar 26, 4:11 AM CDT | Special Weather Statement | TSA | Madison, Washington | 49 min |
| Mar 26, 5:03 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 42 min |
| Mar 26, 5:31 AM CDT | Special Weather Statement | TSA | Carroll | 44 min |
| Mar 26, 3:24 PM CDT | Freeze Warning | TSA | Benton, Carroll, Madison | 18 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.